# SDR SWAA2018010218707

- Difficulty date: December 28, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36881
- Aircraft time: 20,477 hours, 8,685 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195204816
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, ON DESCENT LOST STANDBY POWER.  R&R STANDBY POWER CONTROL UNIT PER AMM.
